Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 42 Issue: 4

ON WEAK SYMMETRIES OF ALMOST KENMOTSU (κ, µ, ν)-SPACES

Pages
—
Publication Date
2013-04-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

For each α, γ, δ 1-forms and any vector field X weget α + γ + δ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly symmetric and for each ε, σ, ρ 1-forms weget ε + σ + ρ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly Ricci symmetric.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we study on weak symmetries of almost Kenmotsu(κ, µ, ν)-spaces.
📊
Key Findings & Data:In this paper, we study on weak symmetries of almost Kenmotsu(κ, µ, ν)-spaces.
💡
Conclusion & Impact:For each α, γ, δ 1-forms and any vector field X weget α + γ + δ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly symmetric and for each ε, σ, ρ 1-forms weget ε + σ + ρ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly Ricci symmetric.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Almost Kenmotsu Manifolds · Weak Symmetric Manifolds · Almost Kenmotsu (κ

Abstract

In this paper, we study on weak symmetries of almost Kenmotsu(κ, µ, ν)-spaces. For each α, γ, δ 1-forms and any vector field X weget α + γ + δ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly symmetric and for each ε, σ, ρ 1-forms weget ε + σ + ρ =X (κ)κ , if a (2n + 1)-dimensional almost Kenmotsu(κ, µ, ν)-space is weakly Ricci symmetric.

🔖

Cite This Article

Aktan, N., Balkan, S., Yıldırım, M. (2013). ON WEAK SYMMETRIES OF ALMOST KENMOTSU (κ, µ, ν)-SPACES. Hacettepe Journal of Mathematics and Statistics, Volume: 42 Issue: 4. https://ajindex.com/articles/1403461

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. Pitis, G. A remark on Kenmotsu manifolds. Buletinul Universitatii Din Brasov. 30, 1988. De, U.C. and Pathak,G. On 3-dimensional Kenmotsu manifolds. Ind. J. Pure Applied Math. 35 159-165, 2004.
  2. Jun, J. B., De, U. C. and Pathak, G. On Kenmotsu manifolds, J.Korean Math.Soc. 42, 435-445, 2005.
  3. Binh T.Q., Tamassy, L., De, U. C. and Tarafder, M. Some Remarks on almost Kenmotsu manifolds, Math Pannon. 13, 31-39, 2002.
  4. Bagewadi, C.S. and Venkatesha Some curvature tensor on a Kenmotsu manfold, Tensor, 68, 140-147,2007.
  5. Bagewadi, C.S. and Venkatesha On pseudo projective φ-recurrent Kenmotsu manifolds, Soochow J. of Mathematics 32, 1-7, 2006.
  6. Bagewadi, C.S. and Venkatesha On projective φ-recurrent Kenmotsu manifolds, MSJ,Bangalore 4, 15-21, 2005.
  7. ¨ Ozg¨ ur, C On weakly symmetric Kenmotsu manifolds, Di er. Geom. Dyn. Syt. 8, 204-209, 200 ¨ Ozg¨ ur, C. On generalized recurrent Kenmotsu manifolds, World Applied Sciences Journal 2, 29-33, 2007.
  8. Tamassy L. and Binh T. Q. On weakly symmetric and weakly projective symmetric Riemannian manifolds, Coll. Math. Soc. J. Bolyai, 56, 663-670, 1992.
  9. Tamassy L. and Binh T. Q. On weak symmetries of Einstein and Sasakian manifolds, Tensor N. S., 53, 140-148, 1993.
  10. Chaki M.C. On pseudo Ricci-symmetric manifolds, Bulgar J. Phys., 15, 526-531, 1988.
  11. De U. C., Binh T.Q. and Shaikh A.A. On weakly symmetric and weakly Ricci-symmetric Kcontact manifolds, Acta Mathematica Acadeiae Paedagogicae Nyiregyhaziensis, 16, 65-71, 2000.
  12. ¨ Ozg¨ ur C. On weak symmetries of Lorentzian para Sasakian manifolds, Radovi Matamaticki 11, 263-270, 2002.
  13. Aktan N. and G¨ org¨ ul¨ u A. On weak symmetries of almost r-paracontact Riemannian manifold of P -Sasakian type, Differential Geometry - Dynamical Systems, 9, 1-8, 2007.
  14. Kenmotsu K. A class of almost contact Riemannian manifolds, Tˆ ohoku Math. J. 24 93–103, 197 Koufogiorgos T., Markellos M. and Papantoniou V. J. The harmonicity of the Reeb vector fields on contact metric 3-manifolds, Pacific J. Math. 234 (2), 325–344, 2008.
  15. ¨ Ozt¨ urk H., Aktan N. and Murathan C. Almost α-cosymplectic (κ, µ, ν)-spaces, arXiv:1007.0527v1.